# SDR ABXA200902060010

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N741AX
- Make and model: Boeing 767232
- Aircraft serial: 22215
- Aircraft time: 69,750 hours, 33,745 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Inertia Reel
- Part number: 5045924012251
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SHOULDER HARNESS WOULD NOT FULLY EXTEND, UNABLE TO REACH LANDING GEAR HANDLE WITH SHOULDER HARNESS ON.  REPLACED CAPTAIN SEAT INERTIAL REEL & RESTRAINT ASSY, AS PER B767 AMM 25-11-01-2.
